On a computer-aided approach to the computation of Abelian integrals
2011 (English)In: BIT Numerical Mathematics, ISSN 0006-3835, E-ISSN 1572-9125, Vol. 51, no 3, 653-667 p.Article in journal (Refereed) Published
An accurate method to compute enclosures of Abelian integrals is developed. This allows for an accurate description of the phase portraits of planar polynomial systems that are perturbations of Hamiltonian systems. As an example, it is applied to the study of bifurcations of limit cycles arising from a cubic perturbation of an elliptic Hamiltonian of degree four.
Place, publisher, year, edition, pages
2011. Vol. 51, no 3, 653-667 p.
Abelian integrals, limit cycles, bifurcation theory, planar Hamiltonian systems, interval analysis
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-107521DOI: 10.1007/s10543-011-0318-4ISI: 000294463100010OAI: oai:DiVA.org:uu-107521DiVA: diva2:231562